Translator Disclaimer
November 2010 Fractional integrals on Herz-Morrey spaces with variable exponent
Mitsuo Izuki
Hiroshima Math. J. 40(3): 343-355 (November 2010). DOI: 10.32917/hmj/1291818849

Abstract

Our aim in this paper is to prove the boundedness of fractional integrals from the Herz-Morrey space with variable exponent $M\dot{K}^{\alpha ,\lambda}_{q_1, p_1(\, \cdot \, )}(\R^n)$ to $M\dot{K}^{\alpha ,\lambda}_{q_2, p_2(\, \cdot \, )}(\R^n)$.

Citation

Download Citation

Mitsuo Izuki. "Fractional integrals on Herz-Morrey spaces with variable exponent." Hiroshima Math. J. 40 (3) 343 - 355, November 2010. https://doi.org/10.32917/hmj/1291818849

Information

Published: November 2010
First available in Project Euclid: 8 December 2010

zbMATH: 1217.42034
MathSciNet: MR2766665
Digital Object Identifier: 10.32917/hmj/1291818849

Subjects:
Primary: 42B20
Secondary: 42B35, 46B15

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.40 • No. 3 • November 2010
Back to Top